Criteria for hypoellipticity
Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz" (1986-1987), Talk no. 15, 12 p.
@article{SEDP_1986-1987____A14_0,
     author = {Morimoto, Y.},
     title = {Criteria for hypoellipticity},
     journal = {S\'eminaire \'Equations aux d\'eriv\'ees partielles (Polytechnique) dit aussi "S\'eminaire Goulaouic-Schwartz"},
     note = {talk:15},
     publisher = {Ecole Polytechnique, Centre de Math\'ematiques},
     year = {1986-1987},
     zbl = {0644.35022},
     mrnumber = {920033},
     language = {en},
     url = {http://archive.numdam.org/item/SEDP_1986-1987____A14_0/}
}
TY  - JOUR
AU  - Morimoto, Y.
TI  - Criteria for hypoellipticity
JO  - Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz"
N1  - talk:15
PY  - 1986-1987
DA  - 1986-1987///
PB  - Ecole Polytechnique, Centre de Mathématiques
UR  - http://archive.numdam.org/item/SEDP_1986-1987____A14_0/
UR  - https://zbmath.org/?q=an%3A0644.35022
UR  - https://www.ams.org/mathscinet-getitem?mr=920033
LA  - en
ID  - SEDP_1986-1987____A14_0
ER  - 
%0 Journal Article
%A Morimoto, Y.
%T Criteria for hypoellipticity
%J Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz"
%Z talk:15
%D 1986-1987
%I Ecole Polytechnique, Centre de Mathématiques
%G en
%F SEDP_1986-1987____A14_0
Morimoto, Y. Criteria for hypoellipticity. Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz" (1986-1987), Talk no. 15, 12 p. http://archive.numdam.org/item/SEDP_1986-1987____A14_0/

[B-G] M.S. Baouendi and C. Goulaouic: Nonanalytic hypoellipticity for some degenerate elliptic operators, Bull. Amer. Math. Soc., 78 (1972), 483-486. | MR | Zbl

[Fd] V.S. Fedii: On a criterion for hypoellipticity, Math. USSR Sb., 14 (1971), 15-45. | Zbl

[Ff] C. Fefferman: The uncertainty principle, Bull. Amer. Math. Soc., 9 (1983), 129-206. | MR | Zbl

[F-P] C. Fefferman and D.H. Phong: The uncertainty principle and sharp Garding inequalities, Comm. Pure Appl. Math. 34 (1981), 285-331. | MR | Zbl

[Hr1] L. Hörmander: Hypoelliptic second order differential equations, Acta Math., 119 (1967), 147-171. | MR | Zbl

[Hr2]: Subelliptic operators, Seminar on Singularities of Linear Partial Differential Equations, Princeton University Press 1979, 127-208. | MR | Zbl

[Hs 1] T. Hoshiro: A property of operators characterized by iteration and a necessary condition for hypoellipticity, preprint in Kyoto Univ. | MR | Zbl

[Hs 2] _: Microlocal energy method of Mizohata and hypoellipticity, preprint in Kyoto Univ.

[K-S] S. Kusuoka and D. Strook: Applications of the Malliavin calculus, Part II, J. Fac. Sci. Univ. Tokyo Sect. IA, Math., 32 (1985), 1-76. | MR | Zbl

[Ma] T. Matsuzawa: Sur les equations utt + tαu xx, Nagoya Math. J., 42 (1971), 43-55. | Zbl

[Me] G. Métivier: Proprieté des itéres et ellipticité, Comm. Partial Differential Equations 3 (1978), 827-876. | MR | Zbl

[Mi] S. Mizohata: On the Cauchy problem, Lectures delivered at the Wuhan University, Academic Press, Notes and Reports in Math. in Sciences and Engineering, Vol. 3, 1986. | MR | Zbl

[M1] Y. Morimoto: On the hypoellipticity for infinitely degenerate semi-elliptic operators, J. Math. Soc. Japan 30 (1978), 327-358. | MR | Zbl

[M2] _: Non-hypoellipticity for degenerate elliptic operators, Publ. RIMS Kyoto Univ., 22 (1986), 25-30. | Zbl

[M3]: On a criterion for hypoellipticity, Proc. Japan Acad., 62 A (1986), 137-140. | MR | Zbl

[M4] _: Hypoellipticity for infinitely degenerate elliptic operators, Osaka J. Math., 24 (1987), 13-35. | MR | Zbl

[M5] _: A criterion for hypoellipticity of second order differential operators, to appear in Osaka J. Math., 24-3 (1987). | MR | Zbl

[M6] _: Criteria for hypoellipticity of differential operators, Publ RIMS Kyoto Univ. 22 No.6 (1986), 1129-1154. | MR | Zbl

[M 7]: The uncertainty principle and hypoelliptic operators, preprint.

[O-R] O.A. Oleinik and E.V. Radkevich, Second order equations with non-negative characteristies form, Amer. Math. Soc., Providence, Rhode Island and Prenum Press, 1973. | MR